# SDR AXSA2017080200001

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N197WA
- Make and model: Beech 99A
- Aircraft serial: U130
- Aircraft time: 33,493 hours, 39,561 cycles
- System (JASC): 2420 · AC Generation System
- Part: Diode
- Part number: 1N4007
- Condition: Burned Out
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED WHITE SMOKE APPEARED FROM UNDER DASH BY BRAKE HANDLE FOR 3 SECONDS JUST BEFORE SHUTDOWN.  THE ISSUE WAS TROUBLESHOT TO FAILED DIODES IN THE VOLTMETER CIRCUIT.  THE DIODES WERE REPLACED IAW THE WIRING DIAGRAM MANUAL, SEC 2. THE OPERATIONAL CHECK OF THE VOLTMETER WAS SATISFACTORY AFTER THE WORK WAS COMPLETED. NO FURTHER SMOKE NOTED.
